Header menu link for other important links
Oblique water wave diffraction by two vertical porous barriers with nonidentical submerged gaps
Published in Springer Netherlands
Volume: 54
Issue: 10
Pages: 1525 - 1544
The problem of oblique water wave scattering by two vertical porous barriers with submerged gaps of different widths in infinitely deep water is investigated within the framework of two dimensional linearized potential theory. Using one-term Galerkin approximations, the reflection and transmission coefficients are evaluated involving definite integral. By employing Green’s integral theorem, amount of energy dissipation is derived for the permeable barriers. The coefficient of wave force is determined using the linear Bernoulli equation of dynamic pressure jump, on the porous barriers. These hydrodynamic quantities are represented graphically against wave number in a number of figures. The derived result will coincide analytically and graphically with the results already present in the literature for some special cases. The problem of diffraction of oblique water wave by two nonidentical submerged porous barriers is studied and the results are presented as a special case. © 2019, Springer Nature B.V.
About the journal
JournalData powered by TypesetMeccanica
PublisherData powered by TypesetSpringer Netherlands
Open AccessNo